MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-08-37-135
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the visi-pro balloon-expandable biliary stent system was received for evaluation.The visi-pro was received loaded in the 6fr non-medtronic introducer sheath.Balloon material was bunched up at the distal end of the balloon.The visi-pro catheter was advanced distally out of the sheath.Sanguine residue was noted on the exterior of the balloon chamber.A small amount of contrast residue was noted in the distal end of the balloon chamber.The sheath was examined and the distal end exhibited accordion folding.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using a visi-pro balloon-expandable stent to treat a lesion in the common iliac artery.The device was removed from its packaging and inspected with no issues noted.The device did not pass through a previously deployed stent.No resistance was encountered when advancing the device and no excessive force was used.The stent was deployed correctly without any issue, but the balloon got stuck in the sheath after the stent was deployed.The procedure was finished without further issue.No patient injury was reported.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7246773
Report Number2183870-2018-00065
Device Sequence Number16401994
Product Code FGE
UDI-Device Identifier00821684036518
UDI-Public00821684036518
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2020
Device Catalogue NumberPXB35-08-37-135
Device Lot NumberA463698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1